# SDR HAEA201200222

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON20C5
- Aircraft serial: 158
- Aircraft time: 15,450 hours, 14,048 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Condition: Failed
- Location: Starter Gen
- Part time: 135 hours, 104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RT GENERATOR TRIP OFF LINE IN FLIGHT, FOLLOWED BY LT GENERATOR.  ACFT DIVERTED, LANDING NORMALLY.  MX DISCOVERED RT GENERATOR OIL SOAKED AS A RESULT OF THE AXIS C SEAL LEAKING.  REPLACED AXIS C SEAL AND RT STARTER GENERATOR. DETERMINED NO FAULT WITH LT GENERATOR SYS.  ACFT ELECTRICAL GENERATION SYS GROUND CHECKED NORMAL.
